Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4419
Title: Gaussian estimates and invariance of the $L^p$-Spectrum for elliptic operators of higher order
Authors: Hieber, Matthias
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Matthias Hieber, "Gaussian estimates and invariance of the $L^p$-Spectrum for elliptic operators of higher order", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 235-249.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
Type: Article
URI: http://hdl.handle.net/10077/4419
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat
HieberRendMat28s.pdf255.35 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

755
checked on May 28, 2022

Download(s) 50

320
checked on May 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.